Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Branched projective structures with Fuchsian holonomy

Gabriel Calsamiglia, Bertrand Deroin and Stefano Francaviglia

Geometry & Topology 18 (2014) 379–446
Abstract

We prove that if S is a closed compact surface of genus g 2, and if ρ: π1(S) PSL(2, ) is a quasi-Fuchsian representation, then the space k,ρ of branched projective structures on S with total branching order k and holonomy ρ is connected, for k > 0. Equivalently, two branched projective structures with the same quasi-Fuchsian holonomy and the same number of branch points are related by a movement of branch points. In particular grafting annuli are obtained by moving branch points. In the appendix we give an explicit atlas for k,ρ for non-elementary representations ρ. It is shown to be a smooth complex manifold modeled on Hurwitz spaces.

Keywords
projective structures, fuchsian holonomy, moduli spaces
Mathematical Subject Classification 2010
Primary: 30F35, 57M20
Secondary: 53A30, 14H15
References
Publication
Received: 16 April 2012
Accepted: 30 May 2013
Published: 29 January 2014
Proposed: Benson Farb
Seconded: Yasha Eliashberg, Jean-Pierre Otal
Authors
Gabriel Calsamiglia
Instituto de Matemática
Universidade Federal Fluminense
Rua Mário Santos Braga s/n
24020-140, Niterói
Brazil
Bertrand Deroin
Département de mathématiques d’Orsay
Université Paris 11
91405 Orsay Cedex
France
Stefano Francaviglia
Dipartimento di Matematica
Università di Bologna
P.zza Porta S. Donato 5
40126 Bologna
Italy